Araştırma özeti
Aşağıdaki metin kaynak makalenin lisansı doğrulanmış orijinal özetidir. cc by
BackgroundWe report a case of a patient with recurrent severe hypoglycemia after initiating the drug rasagiline (Azilect) for Parkinson disease.Case presentationA 25-year-old Emirati woman who had been diagnosed with Parkinson disease due to a genetic mutation since the age of 18 years presented to our hospital. She had been treated with a rotigotine patch 2 mg per day along with carbidopa + levodopa + entacapone 25 mg/100 mg/200 mg (Stalevo) over these years. Recently, her Stalevo had been changed to rasagiline (a monoamine oxidase B inhibitor). Soon after this change, she started experiencing recurrent documented severe hypoglycemia requiring hospitalization. Her hypoglycemic symptoms completely disappeared after 5-7 days of drug withdrawal. Despite detailed evaluation, no other causal relationship was documented except for rasagiline.ConclusionsTo the best of our knowledge, this case report documents an unknown association between rasagiline and hypoglycemia.
Bilimsel değerlendirme
Araştırma sorusu
Sorunun kapsamı orijinal çalışma üzerinden değerlendirilir.
Yöntem ve örneklem
Çalışma tasarımı ve örneklem için kaynak makaleyi kontrol edin.
Temel bulgular
Bu kayıt için editoryal olarak onaylanmış bulgu özeti henüz yayımlanmadı.
Sınırlılıklar
Sonuçların genellenebilirliği, yanlılık ve klinik anlamı ayrıca incelenmelidir.
Bibliyografik veriden yöntem, örneklem veya klinik sonuç çıkarımı yapılmaz.